|implant update & ? about drug switch (help!)
Mar 23, 2002
Dear Dr. Fisher: I wrote to you in November to tell you about receiving silicone implants in my cheeks. So far so good, although I have noticed a bit of a gap between my eye socket and implant, making my eye-sockets stand out like they did before the surgery. It looked so good when I was still swollen! Anyway, it is lucky I wear glasses and overall it is still a great improvement although by no means do I look like my former self. I do look much better though and I am very glad that I did it. I have a quick question that I'd like to ask you since I'm literally losing sleep over an upcoming drug switch. I am currently on DDI, D4T, Indinavir & Ritonavir (I couldn't switch off the D4T as I was resistant to the alternatives). They are going to put me on Sustiva instead of Indinavir & Ritonavir. This was to help me with my hair loss (head, body). The pharmacist assured my I wouldn't suffer any body changes from the switch but I'm terrified I will waste more. I seem to have already got my waist gain under control with excersize. I was on Avandia to help with my facial wasting but recently had to go off of it due to liver. (I have Hep C as well). Will I suffer worse effects from the switch? I paid such a physical price when I added the ritonavir to my regime and I am so scared of making another mistake. My VL is <50 and CD4's average about >400. I have just had my second and third kidney stone this weekend so wouldn't mind switching for that reason alone. Any feedback you could give me would be greatly appreciated! Thanks so much.
Response from Dr. Fisher
Glad your results from the implants have held up. About the switch: sustiva should work out for you assuming you have never been on a non-nuke in the past. No way to know if you will have worsening of your LD but you won't have the indinavir-related kidney stones. So go for it. And good luck. AF
Testosterone and Immune suppression
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
- Can A Vaginal Cyst Cause Enlarged Groin Lymph Nodes?
- Can Antibiotics Cause Vaginal Bleeding?
- Can You Get Genital Warts From Kissing?
- Can You Get Genital Warts If You've Never Had Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.